Works matching DE "CHEBYSHEV approximation"
Results: 875
Mapped Chebyshev pseudo-spectral method for simulating the shear wave propagation in the plane of symmetry of a transversely isotropic viscoelastic medium.
- Published in:
- 2017
- By:
- Publication type:
- journal article
Stability and optimization error of stochastic gradient descent for pairwise learning.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 5, p. 887, doi. 10.1142/S0219530519400062
- By:
- Publication type:
- Article
Kernel regression, minimax rates and effective dimensionality: Beyond the regular case.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 4, p. 683, doi. 10.1142/S0219530519500258
- By:
- Publication type:
- Article
Robust randomized optimization with k nearest neighbors.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 5, p. 819, doi. 10.1142/S0219530519400086
- By:
- Publication type:
- Article
CONSTRUCTION OF DERIVATIVE-FREE ITERATIVE METHODS FROM CHEBYSHEV'S METHOD.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 3, p. 1, doi. 10.1142/S0219530513500097
- By:
- Publication type:
- Article
Preserving differential privacy in convolutional deep belief networks.
- Published in:
- Machine Learning, 2017, v. 106, n. 9-10, p. 1681, doi. 10.1007/s10994-017-5656-2
- By:
- Publication type:
- Article
The Limits of Precaution.
- Published in:
- Foundations of Science, 1997, v. 2, n. 2, p. 293, doi. 10.1023/A:1009671722406
- By:
- Publication type:
- Article
A minimax theorem.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 1/2, p. 149, doi. 10.1023/B:AMHU.0000003898.27696.bd
- By:
- Publication type:
- Article
Some alternative principles and mixed minimax theorems involving two functions.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 3, p. 177, doi. 10.1023/A:1025004708167
- By:
- Publication type:
- Article
A primal‐dual method for the Meyer model of cartoon and texture decomposition.
- Published in:
- Numerical Linear Algebra with Applications, 2019, v. 26, n. 2, p. N.PAG, doi. 10.1002/nla.2224
- By:
- Publication type:
- Article
Approximation of inverse operators by a new family of high-order iterative methods.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 5, p. 629, doi. 10.1002/nla.1917
- By:
- Publication type:
- Article
Variable-step Multilevel Preconditioning Methods, I: Self-adjoint and Positive Definite Elliptic Problems.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 1, p. 75
- By:
- Publication type:
- Article
On the accuracy of the calculation of transient growth in plane Poiseuille flow.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 74, n. 12, p. 857, doi. 10.1002/fld.3875
- By:
- Publication type:
- Article
Robust residual‐ and recovery‐based a posteriori error estimators for a multipoint flux mixed finite element discretization of interface problems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 2, p. 681, doi. 10.1002/num.22319
- By:
- Publication type:
- Article
An h–p version of the Chebyshev spectral collocation method for nonlinear delay differential equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 2, p. 664, doi. 10.1002/num.22318
- By:
- Publication type:
- Article
A numerical study of electromagnetic waves in periodic waveguides.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 2, p. 490, doi. 10.1002/num.21821
- By:
- Publication type:
- Article
Multi-step Chebyshev spectral collocation method for Volterra integro-differential equations.
- Published in:
- Calcolo, 2016, v. 53, n. 4, p. 559, doi. 10.1007/s10092-015-0162-z
- By:
- Publication type:
- Article
A Birkhoff interpolation problem and application.
- Published in:
- Calcolo, 2010, v. 47, n. 1, p. 49, doi. 10.1007/s10092-009-0014-9
- By:
- Publication type:
- Article
Topology optimization with worst-case handling of material uncertainties.
- Published in:
- Structural & Multidisciplinary Optimization, 2020, v. 61, n. 4, p. 1377, doi. 10.1007/s00158-019-02411-7
- By:
- Publication type:
- Article
On Chebyshev's method for topology optimization of Stokes flows.
- Published in:
- Structural & Multidisciplinary Optimization, 2015, v. 51, n. 4, p. 801, doi. 10.1007/s00158-014-1176-x
- By:
- Publication type:
- Article
A generalized 'max-min' sample for surrogate update.
- Published in:
- Structural & Multidisciplinary Optimization, 2014, v. 49, n. 4, p. 683, doi. 10.1007/s00158-013-1011-9
- By:
- Publication type:
- Article
An evolution of minimal surfaces with Plateau condition.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2004, v. 19, n. 2, p. 117, doi. 10.1007/s00526-003-0205-1
- By:
- Publication type:
- Article
Tapered Antenna Array with Non-identical Triangular MSA Elements for FSLL Reduction.
- Published in:
- Wireless Personal Communications, 2019, v. 106, n. 3, p. 1339, doi. 10.1007/s11277-019-06218-z
- By:
- Publication type:
- Article
Flexible and Password-Authenticated Key Agreement Scheme Based on Chaotic Maps for Multiple Servers to Server Architecture.
- Published in:
- Wireless Personal Communications, 2015, v. 82, n. 3, p. 1697, doi. 10.1007/s11277-015-2307-4
- By:
- Publication type:
- Article
Asymptotic Properties of Chebyshev Splines with Fixed Number of Knots.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 5, p. 647, doi. 10.1007/s10958-016-3048-y
- By:
- Publication type:
- Article
Problems in Calculating Moments and Distribution Functions of Ladder Heights.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 2, p. 195, doi. 10.1007/s10958-016-3021-9
- By:
- Publication type:
- Article
Lower bounds for risk functions in nonparametric estimation problems.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 6, p. 694, doi. 10.1007/s10958-013-1160-9
- By:
- Publication type:
- Article
Padé approximants of special functions.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 1, p. 77, doi. 10.1007/s10958-012-1051-5
- By:
- Publication type:
- Article
Uniqueness of a simple partial fraction of best approximation.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 3, p. 284, doi. 10.1007/s10958-011-0348-0
- By:
- Publication type:
- Article
Some solutions of minimaxmax problems for the torsional displacements of rectangular plates.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2018, v. 98, n. 11, p. 1974, doi. 10.1002/zamm.201800065
- By:
- Publication type:
- Article
A NOTE ON SOME DISTANCE FORMULAE IN 3-DIMENSIONAL MAXIMUM SPACE.
- Published in:
- Journal of Mahani Mathematical Research Center, 2021, v. 10, n. 1, p. 95, doi. 10.22103/jmmrc.2021.14859.1104
- By:
- Publication type:
- Article
Chebyshev Inequalities for Products of Random Variables.
- Published in:
- Mathematics of Operations Research, 2018, v. 43, n. 3, p. 887, doi. 10.1287/moor.2017.0888
- By:
- Publication type:
- Article
Strategyproof Approximation of the Minimax on Networks.
- Published in:
- Mathematics of Operations Research, 2010, v. 35, n. 3, p. 513, doi. 10.1287/moor.1100.0457
- By:
- Publication type:
- Article
Models for Minimax Stochastic Linear Optimization Problems with Risk Aversion.
- Published in:
- Mathematics of Operations Research, 2010, v. 35, n. 3, p. 580, doi. 10.1287/moor.1100.0445
- By:
- Publication type:
- Article
A MINIMAX THEOREM.
- Published in:
- Mathematics of Operations Research, 1984, v. 9, n. 4, p. 576, doi. 10.1287/moor.9.4.576
- By:
- Publication type:
- Article
A SIMPLE METHOD OF COMPUTING PREDICTION INTERVALS FOR TIME SERIES FORECASTS.
- Published in:
- Management Science, 1988, v. 34, n. 4, p. 541, doi. 10.1287/mnsc.34.4.541
- By:
- Publication type:
- Article
ON A MODIFIED ONE-CENTER MODEL.
- Published in:
- Management Science, 1981, v. 27, n. 7, p. 848, doi. 10.1287/mnsc.27.7.848
- By:
- Publication type:
- Article
THE SINGLE FACILITY MINIMAX DISTANCE PROBLEM UNDER STOCHASTIC LOCATION OF DEMAND.
- Published in:
- Management Science, 1980, v. 26, n. 1, p. 113, doi. 10.1287/mnsc.26.1.113
- By:
- Publication type:
- Article
A MINIMAX ORDERING POLICY FOR THE INFINITE STAGE DYNAMIC INVENTORY PROBLEM.
- Published in:
- Management Science, 1978, v. 24, n. 11, p. 1138, doi. 10.1287/mnsc.24.11.1138
- By:
- Publication type:
- Article
MAJORITY DECISIONS AND TRANSITIVITY: SOME SPECIAL CASES.
- Published in:
- Management Science, 1976, v. 23, n. 2, p. 125, doi. 10.1287/mnsc.23.2.125
- By:
- Publication type:
- Article
A NOTE ON MINIMAX (MAXIMIN) PROGRAMMING.
- Published in:
- Management Science, 1976, v. 22, n. 6, p. 670
- By:
- Publication type:
- Article
RESOURCE PLANNING FOR RANDOMLY ARRIVING STOCHASTIC JOBS.
- Published in:
- Management Science, 1975, v. 21, n. 8, p. 931, doi. 10.1287/mnsc.21.8.931
- By:
- Publication type:
- Article
COMMUNICATIONS TO THE EDITOR.
- Published in:
- 1974
- By:
- Publication type:
- Letter
SOME FURTHER THOUGHTS ON THE MINIMAX PRINCIPLE.
- Published in:
- Management Science, 1974, v. 20, n. 9, p. 1305, doi. 10.1287/mnsc.20.9.1305
- By:
- Publication type:
- Article
MINIMAX POLICIES FOR SELLING AN ASSET AND DOLLAR AVERAGING.
- Published in:
- Management Science, 1971, v. 17, n. 7, p. 379, doi. 10.1287/mnsc.17.7.379
- By:
- Publication type:
- Article
TIME DELAY IN MINIMAX OPTIMIZATION OF UNIMODAL FUNCTIONS OF ONE VARIABLE.
- Published in:
- Management Science, 1969, v. 15, n. 9, p. 528, doi. 10.1287/mnsc.15.9.528
- By:
- Publication type:
- Article
AN ALGORITHM FOR THE CHEBYSHEV PROBLEM--WITH AN APPLICATION TO CONCAVE PROGRAMMING.
- Published in:
- Management Science, 1967, v. 14, n. 1, p. 58, doi. 10.1287/mnsc.14.1.58
- By:
- Publication type:
- Article
WEIGHTED INTEGRAL INEQUALITIES OF EULER-GRÜSS TYPE WITH APPLICATIONS.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2021, v. 175, n. 3, p. 401
- By:
- Publication type:
- Article
Randomized semi-quantum matrix processing.
- Published in:
- NPJ Quantum Information, 2024, v. 10, n. 1, p. 1, doi. 10.1038/s41534-024-00883-0
- By:
- Publication type:
- Article
Mixed Lagrange function in minimax fractional programming problems.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 4, p. 1678, doi. 10.3906/mat-2011-91
- By:
- Publication type:
- Article